Alert archive / California / Wind Advisories in 2006
Wind Advisory 31, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Nov 13, 2006, 3:37 AM PST for Inyo County, San Bernardino County, California; Esmeralda County, Nye County, Nevada. It took effect at Nov 13, 2006, 6:00 AM PST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2006, 3:37 AM PST (11:37 UTC)
- In effect from
- Nov 13, 2006, 6:00 AM PST
- Expired
- Nov 14, 2006, 2:00 PM PST
- In force
- 32 hr
- Issued by
- NWS Las Vegas, NV
Counties Inyo County, CA, San Bernardino County, CA, Esmeralda County, NV, Nye County, NV
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KVEF 131137 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 337 AM PST MON NOV 13 2006 CAZ520-131245- /O.CAN.KVEF.HW.A.0011.061113T1400Z-061114T0300Z/ OWENS VALLEY- INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE 337 AM PST MON NOV 13 2006 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE HIGH WIND WATCH FOR THE OWENS VALLEY. STRONG DOWNSLOPE WINDS ARE NO LONGER EXPECTED TO DEVELOP IN THE OWENS VALLEY TODAY. INSTEAD... STRONG WINDS WILL REMAIN CONFINED TO THE HIGH ELEVATIONS OF THE SOUTHERN SIERRA AND WHITE MOUNTAINS. $$ CAZ519-131800- /O.UPG.KVEF.HW.A.0011.061113T1400Z-061114T0300Z/ /O.NEW.KVEF.WI.Y.0031.061113T1400Z-061114T1200Z/ EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY 337 AM PST MON NOV 13 2006 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST TUESDAY FOR THE EAST SLOPES OF THE SOUTHERN SIERRA. STRONG WEST TO NORTHWEST FLOW ALOFT WILL PRODUCE SUSTAINED WIND SPEEDS OF 25 TO 35 MPH...WITH GUSTS UP TO 65 MPH...IN THE HIGH EAST SLOPES OF THE SOUTHERN SIERRA TODAY THROUGH TONIGHT. FAVORABLE LOCATIONS FOR THE STRONG WINDS WILL BE NEAR PEAKS... PASSES AND EAST-WEST CANYONS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ521-131800- /O.NEW.KVEF.WI.Y.0031.061113T1400Z-061114T1200Z/ WHITE MOUNTAINS OF INYO COUNTY- 337 AM PST MON NOV 13 2006 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST TUESDAY FOR THE WHITE MOUNTAINS OF INYO COUNTY. STRONG WEST TO NORTHWEST FLOW ALOFT WILL PRODUCE SUSTAINED WIND SPEEDS OF 25 TO 35 MPH...WITH GUSTS UP TO 65 MPH...IN THE HIGH ELEVATIONS OF THE WHITE MOUNTAINS TODAY THROUGH TONIGHT. FAVORABLE LOCATIONS FOR THE STRONG WINDS WILL BE NEAR PEAKS... PASSES AND EAST-WEST CANYONS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JGA
5 follow-up statements
000 WWUS75 KVEF 131759 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 959 AM PST MON NOV 13 2006 CAZ519-521-140200- /O.CON.KVEF.WI.Y.0031.000000T0000Z-061114T1200Z/ EASTERN SIERRA SLOPES-WHITE MOUNTAINS OF INYO COUNTY- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY 959 AM PST MON NOV 13 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY. STRONG WEST TO NORTHWEST FLOW ALOFT WILL PRODUCE SUSTAINED WIND SPEEDS OF 25 TO 35 MPH...WITH GUSTS UP TO 65 MPH...IN THE HIGH ELEVATIONS OF THE WHITE MOUNTAINS TODAY THROUGH TONIGHT. FAVORABLE LOCATIONS FOR THE STRONG WINDS WILL BE NEAR PEAKS... PASSES AND EAST-WEST CANYONS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KVEF 132312 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 312 PM PST MON NOV 13 2006 CAZ521-140015- /O.CAN.KVEF.WI.Y.0031.000000T0000Z-061114T1200Z/ WHITE MOUNTAINS OF INYO COUNTY- 312 PM PST MON NOV 13 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELED THE WIND ADVISORY. $$ CAZ523>525-140715- /O.EXB.KVEF.WI.Y.0031.061114T0500Z-061114T2000Z/ WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS 312 PM PST MON NOV 13 2006 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 12 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM PST TUESDAY. WESTERLY WINDS ABOVE THE SURFACE OVER SAN BERNARDINO ARE EXPECTED TO INCREASE STARTING THIS EVENING. SOME OF THE HIGHER WINDS WILL LIKELY MIX DOWN TO THE SURFACE RESULTING IN GUSTY CONDITIONS. WESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH CAN BE EXPECTED IN PORTIONS OF THE MOJAVE DESERT AND MORONGO BASIN. LIGHTER WINDS ARE ANTICIPATED BY TUESDAY AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ519-140715- /O.CON.KVEF.WI.Y.0031.000000T0000Z-061114T1200Z/ EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY 312 PM PST MON NOV 13 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY. STRONG WEST TO NORTHWEST FLOW ALOFT WILL PRODUCE SUSTAINED WIND SPEEDS OF 25 TO 35 MPH...WITH GUSTS UP TO 65 MPH...IN THE HIGH ELEVATIONS OF THE WHITE MOUNTAINS TODAY THROUGH TONIGHT. FAVORABLE LOCATIONS FOR THE STRONG WINDS WILL BE NEAR PEAKS... PASSES AND EAST-WEST CANYONS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BELL
000 WWUS75 KVEF 140433 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 833 PM PST MON NOV 13 2006 CAZ523>525-141300- /O.EXT.KVEF.WI.Y.0031.061114T0433Z-061114T2000Z/ WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS 833 PM PST MON NOV 13 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 12 PM PST TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 12 PM PST TUESDAY. STRONG WEST TO NORTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS AS HIGH AS 55 MPH WILL CONTINUE OVERNIGHT ACROSS WESTERN SAN BERNARDINO COUNTY BEFORE STARTING TO DECREASE TUESDAY MORNING. A TRAINED WEATHER SPOTTER 23 MILES EAST OF BARSTOW ALONG INTERSTATE 15 REPORTED SUSTAINED WINDS OF 30 TO 40 MPH WITH HIGHER GUSTS REDUCING VISIBILITIES DOWN TO 3 TO 4 MILES IN BLOWING DUST. SOME OTHER SENSORS IN THE AREA AROUND FORT IRWIN AND INTERSTATE 15 BETWEEN BARSTOW AND BAKER HAVE REPORTED WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ519-141200- /O.CON.KVEF.WI.Y.0031.000000T0000Z-061114T1200Z/ EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY 833 PM PST MON NOV 13 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY. STRONG WEST TO NORTHWEST FLOW ALOFT WILL PRODUCE SUSTAINED WIND SPEEDS OF 25 TO 35 MPH...WITH GUSTS UP TO 65 MPH...IN THE HIGH ELEVATIONS OF THE WHITE MOUNTAINS TODAY THROUGH TONIGHT. FAVORABLE LOCATIONS FOR THE STRONG WINDS WILL BE NEAR PEAKS... PASSES AND EAST-WEST CANYONS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ PIERCE
000 WWUS75 KVEF 141209 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 409 AM PST TUE NOV 14 2006 CAZ519-141315- /O.EXP.KVEF.WI.Y.0031.000000T0000Z-061114T1200Z/ EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY 409 AM PST TUE NOV 14 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT FOR THE EASTERN SIERRA SLOPES. WIND SPEEDS ACROSS THE SOUTHERN SIERRA WILL DECREASE QUICKLY EARLY THIS MORNING AS A WEATHER SYSTEM MOVES INTO THE NORTHERN INTERMOUNTAIN REGION. CAUTION SHOULD STILL BE USED BETWEEN 4 AM AND 6 AM SINCE SOME PASSES AND EAST-WEST CANYONS COULD STILL SEE GUSTS UP TO 60 MPH...BUT THESE CONDITIONS SHOULD BE SOMEWHAT LOCALIZED. $$ CAZ523>525-141800- /O.CON.KVEF.WI.Y.0031.000000T0000Z-061114T2000Z/ WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS 409 AM PST TUE NOV 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. STRONG WEST TO NORTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS AS HIGH AS 55 MPH WILL CONTINUE THIS MORNING ACROSS WESTERN SAN BERNARDINO COUNTY THEN DECREASING TOWARD NOON. NUMEROUS AUTOMATED WEATHER SENSORS FROM BARSTOW TO FORT IRWIN AND BAKER WERE REPORTING WIND GUSTS BETWEEN 45 AND 55 MPH OVERNIGHT. THESE WINDS MAY PRODUCE AREAS OF BLOWING DUST ALONG INTERSTATES 15 AND 40 WITH WITH VISIBILITIES POSSIBLY DOWN TO 3 MILES IN BLOWING DUST. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JGA
000 WWUS75 KVEF 141608 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 808 AM PST TUE NOV 14 2006 NVZ014-142200- /O.EXB.KVEF.WI.Y.0031.000000T0000Z-061114T2200Z/ ESMERALDA AND CENTRAL NYE COUNTY- INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER 808 AM PST TUE NOV 14 2006 ...WIND ADVISORY IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. STRONG NORTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS AS HIGH AS 60 MPH WILL CONTINUE IN PORTIONS OF SOUTHERN NYE COUNTY THROUGH EARLY THIS AFTERNOON ESPECIALLY NEAR THE NEVADA TEST SITE. AT 8 AM PST...SENSORS ON THE TEST SITE WERE REPORTING SUSTAINED WINDS UP TO 40 MPH WITH GUSTS TO NEAR 60 MPH. THESE WINDS MAY REDUCE VISIBILITIES DUE TO BLOWING DUST AND CREATE HAZARDOUS CONDITIONS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ523>525-142000- /O.CON.KVEF.WI.Y.0031.000000T0000Z-061114T2000Z/ WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS 808 AM PST TUE NOV 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. STRONG WEST TO NORTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS AS HIGH AS 55 MPH WILL CONTINUE THIS MORNING ACROSS WESTERN SAN BERNARDINO COUNTY THEN DECREASING TOWARD NOON. NUMEROUS AUTOMATED WEATHER SENSORS FROM BARSTOW TO FORT IRWIN AND BAKER WERE REPORTING WIND GUSTS BETWEEN 45 AND 55 MPH OVERNIGHT. THESE WINDS MAY PRODUCE AREAS OF BLOWING DUST ALONG INTERSTATES 15 AND 40 WITH WITH VISIBILITIES POSSIBLY DOWN TO 3 MILES IN BLOWING DUST. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Nov 12, 9:20 PM PST, 6 hours 17 minutes earlier.
Area forecast discussion, Nov 12, 9:20 PM PST, 6 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 920 PM PST SUN NOV 12 2006 .SYNOPSIS...ANOTHER PACIFIC STORM WILL MOVE ACROSS THE NORTHERN GREAT BASIN AND PACIFIC NORTHWEST MONDAY RESULTING IN MOSTLY CLOUDY SKIES...ISOLATED SHOWERS ACROSS THE NORTHCENTRAL NEVADA MOUNTAINS AND WINDY CONDITIONS ACROSS THE SOUTHERN SIERRA. LOCALLY BREEZY CONDITIONS WILL THEN DEVELOP LATE TUESDAY AS THIS STORM CONTINUES TO MOVE EAST. DRY AND WARMER CONDITIONS LOOKED FOR DURING THE REMAINDER OF THE WEEK AS A RIDGE OF HIGH PRESSURE MOVES OVER THE AREA. && .UPDATE...A STRONG NORTHWESTERLY JET WILL BE MOVING ACROSS NORTHERN CALIFORNIA AND NORTHWEST NEVADA TONIGHT. INFRARED IMAGERY SHOWING RAPID CLOUD TOP COOLING OVER NORTHERN CALIFORNIA WHICH IS ASSOCIATED WITH STRONG UPWARD FORCING IN LF EXIT REGION. SACRAMENTO RADAR DETECTING SCATTERED RAIN SHOWERS WITH SNOW IN THE SIERRA AS FAR SOUTH AS LAKE TAHOE. A FEW OBSERVATION PLATFORMS AT ELEVATIONS AT OR ABOVE 8300 FEET REPORTING WIND GUSTS AROUND 80 MPH IN THE SIERRA. THE NOSE OF THE STRONG NORTHWEST JET REACHES AS FAR SOUTH AS SOUTHERN NEVADA EARLY MONDAY MORNING. HAVE NOT GOTTEN ANY OF THE 00Z 4KM WRF WITH MODEL DOMAIN CENTERED ON THE SOUTHERN SIERRA YET. BUT OAKLAND AND RENO SOUNDINGS DID INDICATE STRONG INVERSION NEAR MOUNTAIN TOP WHICH IS A POSITIVE FOR DOWNSLOPE WINDS WITH A SLIGHT NEGATIVE BEING THAT THE WINDS ARE NOT PERPENDICULAR BUT MORE FROM A WEST-NORTHWEST DIRECTION. FOR NOW WILL LEAVE THE HIGH WIND WATCH POSTED FOR THE SOUTHERN SIERRA/OWENS VALLEY MONDAY. STATEMENT WILL NEED TO BE UPDATED AROUND 11 PM AND BY THEN HOPING TO GET THE 4KM WRF FOR ANY POTENTIAL CHANGES. WILL UPDATE AND INDICATE MORE CLOUD COVER TONIGHT AND INITIALLY LOWER THE SNOW LEVELS IN THE NORTHWEST ZONES TONIGHT/EARLY MONDAY. .AVIATION...STRONG SOUTHWEST WINDS ARE BLOWING ACROSS THE SIERRA CRESTS TONIGHT THROUGH MONDAY NIGHT. WAVE FORMATION IS EXPECTED ON THE LEE SIDE WITH SOME OF THEM BREAKING AND BRINGING 60 TO 70 MPH SURFACE WINDS ON THE EAST SLOPES. MODERATE TO SEVERE TURBULENCE CAN BE EXPECTED ON THE LEE SIDES OF THE SIERRA AND WHITE MOUNTAINS OF INYO COUNTY. TAFS AND TWEBS ADEQUATELY DESCRIBE EXPECTED WEATHER CONDITIONS FOR AREA TERMINALS. SEE TAFS FOR KLAS...KVGT...KDRA... KBIH...KDAG...KEED FOR DETAILS. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .PREV DISCUSSION...240 PM PST SUN NOV 12 2006...SURFACE PRESSURE GRADIENTS RAPIDLY DECREASING WITH RESULTANT DECREASE IN WINDS ACROSS THE CWA THIS AFTERNOON. EXPECT THIS TREND TO CONTINUE THROUGH THE REMAINDER OF THE EVENING. CONSIDERABLE HIGH LEVEL MOISTURE PUSHING SOUTHEAST IN FLOW ALOFT AHEAD OF THE MAIN SHORT WAVE WHICH IS EXPECTED TO MOVE OVER THE CWA ON MONDAY. ALTHOUGH DIFFERENCES IN TIMING/AREAL COVERAGE OF PRECIPITATION BETWEEN THE NAM/GFS...OVERALL PATTERN SEEMS TO HANDLED WELL. STRONG JET...160KT PLUS...FORECAST TO NOSE INTO NORTHERN CALIFORNIA BY 12Z MONDAY TO RAPIDLY PUSH SHORT WAVE ACROSS THE CWA MONDAY/MONDAY NIGHT. BEST DYNAMICS WITH THE SYSTEM TO REMAIN TO THE NORTH OF THE AREA...HOWEVER TRAILING FEATURE ALONG WITH OROGRAPHICS ACROSS THE NORTHERN MOUNTAINS TO COMBINED TO KEEP ISOLATED/SCATTERED SHOWERS GOING FOR MUCH OF MONDAY/MONDAY NIGHT. MAIN CONCERN HOWEVER WILL BE WINDS ACROSS THE SOUTHERN SIERRA AND OWENS VALLEY. CURRENT WRF POINTING TO BETTER INDICATORS OF POSSIBLE DOWNSLOPE WIND EVENT LATE MONDAY MORNING INTO MONDAY AFTERNOON THAN PREVIOUS RUN WITH WINDS 60+KTS MTN TOPS AND 45+KT MID SLOPE. WILL ISSUE HIGH WIND WATCH FOR THE AREA FOR MONDAY. STRONG MOUNTAIN TOP WINDS MAY ACTUALLY BEGIN EARLIER AND WILL NEED TO MONITOR CLOSELY OVERNIGHT. LIMITED WIND PROBLEMS ELSEWHERE ON MONDAY. HOWEVER...SURFACE HIGH THEN BUILDS TO THE NORTHEAST ON TUESDAY AS SHORT WAVE CONTINUES SHIFTING EAST FOR POSSIBLY ANOTHER ROUND OF BREEZY TO WINDY CONDITIONS...ESPECIALLY ALONG THE COLORADO RIVER VALLEY. LOOK FOR TEMPS REBOUNDING IN THE SHORT TERM WITH MOST READINGS BEING NEAR NORMAL BY TUESDAY. .LONG TERM...A SERIES OF SHORTWAVES ROTATING AROUND A STRONG UPPER LOW IN THE GULF OF ALASKA WILL HELP FLATTEN THE EASTERN PACIFIC RIDGE WEDNESDAY AND THURSDAY. THIS WILL BRING A ZONAL FLOW TO THE CWA AND KEEP MAINLY HIGH LEVEL CLOUDS OVER THE AREA. TEMPERATURES ARE FORECAST TO REMAIN ABOUT 3-5 DEGREES ABOVE NORMAL THROUGH THE WEEK. && VEF WATCHES/WARNINGS/ADVISORIES... .NV...NONE. .AZ...NONE. .CA...HIGH WIND WATCH FOR MONDAY ZONES 519 AND 520. PIERCE/JACQUES HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Nov 12, 6:40 AM PST, 20 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 640 AM PST SUN NOV 12 2006 CAZ519-520-131445- EASTERN SIERRA SLOPES-OWENS VALLEY- 640 AM PST SUN NOV 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FAST AND STRONG STORM SYSTEM WILL ENTER THE PACIFIC NORTHWEST LATE SUNDAY. VERY STRONG WEST WINDS ALOFT WILL SET UP A POTENTIAL DOWNSLOPE SITUATION FOR THE EASTERN SLOPES OF THE SIERRA AND OWENS VALLEY EARLY MONDAY MORNING AND INTO MONDAY AFTERNOON. WINDS UP TO 70 MPH COULD OCCUR THEN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY.
Nearby
Wind Advisories in California, 2006Wind Advisories in Nevada, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.